# SDR HALA2019070200344

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 3,213 hours, 631 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG1 FIRE LOOP A FAULT ECAM CAME ON TWICE ON CLIMB OUT THEN DISAPPEARED. PERFORMED OPS TEST OF THE ENGINE FIRE AND OVERHEAT DETECTION WITH MCDU CFDS PER MM 26-12-00-710-002-A. OPS TEST OK. NO DEFECTS NOTED. OK TO CONTINUE.
